eISSN: 2084-9834
ISSN: 0034-6233
Reumatologia/Rheumatology
Bieżący numer Archiwum O czasopiśmie Suplementy Rada naukowa Bazy indeksacyjne Prenumerata Kontakt Zasady publikacji prac
NOWOŚĆ
Portal dla reumatologów!
www.ereumatologia.pl
SCImago Journal & Country Rank
 
6/2019
vol. 57
 
Poleć ten artykuł:
Udostępnij:
więcej
 
 
streszczenie artykułu:
Opis przypadku

Acute Achilles tendon rupture after levofloxacin in a patient with giant cell arteritis

Małgorzata Stasiek
,
Piotr Głuszko

Data publikacji online: 2019/12/31
Pełna treść artykułu
Pobierz cytowanie
ENW
EndNote
BIB
JabRef, Mendeley
RIS
Papers, Reference Manager, RefWorks, Zotero
AMA
APA
Chicago
Harvard
MLA
Vancouver
 


The authors report a case of a 67-year-old woman with giant cell arteritis with acute Achilles tendon rupture, which occurred after 3 days of levofloxacin therapy introduced because of newly diagnosed erosive gastritis associated with Helicobacter pylori infection. The Achilles tendon rupture was surgically treated and the patient made a complete recovery. In view of the widespread use of levofloxacin in practice, this case report raises important clinical implications. Tendinopathies are a known complication, quite rare in the healthy population, but the risk of rupture significantly increases in the population of patients over 60 years of age, with chronic usage of glucocorticosteroids, impaired renal function and recipients of organ transplants. What needs underlining, there are also described differences between individual fluoroquinolones as a cause of tendon damage in this group.

Considering the widespread use of this group of drugs in patients, knowledge about the risk of adverse events including tendinopathy promotes safe use of fluoroquinolones.



© 2020 Termedia Sp. z o.o. All rights reserved.
Developed by Bentus.
PayU - płatności internetowe